Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Relative Riemann–Hilbert correspondence in dimension one

Document type :
Journal articles
Complete list of metadata

https://hal-polytechnique.archives-ouvertes.fr/hal-01708739
Contributor : Claude Sabbah Connect in order to contact the contributor
Submitted on : Wednesday, February 14, 2018 - 9:24:26 AM
Last modification on : Wednesday, July 22, 2020 - 4:02:11 PM

Links full text

Identifiers

Collections

Citation

Claude Sabbah, Teresa Monteiro Fernandes. Relative Riemann–Hilbert correspondence in dimension one. Portugaliae Mathematica, European Mathematical Society Publishing House, 2017, 74 (2), pp.149 - 159. ⟨10.4171/PM/1997⟩. ⟨hal-01708739⟩

Share

Metrics

Record views

58